Local holomorphic extendability and non-extendability of CR-functions on smooth boundaries
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 3, p. 491-502
@article{ASNSP_1985_4_12_3_491_0,
     author = {Forn\ae ss, John Erik and Rea, Claudio},
     title = {Local holomorphic extendability and non-extendability of $CR$-functions on smooth boundaries},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1985},
     pages = {491-502},
     zbl = {0587.32035},
     mrnumber = {837258},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_3_491_0}
}
Fornæss, John Erik; Rea, Claudio. Local holomorphic extendability and non-extendability of $CR$-functions on smooth boundaries. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 3, pp. 491-502. http://www.numdam.org/item/ASNSP_1985_4_12_3_491_0/

[1] M.S. Baouendi - F. Treves, About the holomorphic extension fo CR-functions on real hypersurfaces in complex space, Duke Math. J., 51 (1984), pp. 77-107. | MR 744289 | Zbl 0564.32011

[2] E. Bedford, Local and global envelopes of holomorphy of domains in C2. (Preprint).

[3] E. Bedford - J.E. Fornæss, Local extension of CR-functions from weakly pseudoconvex boundaries, Michigan Math. J., 25 (1978) pp. 259-262. | MR 512898 | Zbl 0401.32007

[4] E. Bedford and J.E. Fornæss, A construction of peak functions on weakly pseudoconvex domains, Ann. of Math., 107 (1978), pp. 555-568. | MR 492400 | Zbl 0392.32004

[5] C.O. Kiselman, On entire functions of exponential type and indicators of analytic functionals, Acta Math. 117, (1967), pp. 1-35. | MR 210940 | Zbl 0152.07602

[6] J.J. Kohn - L. Nirenberg, A pseudoconvex demain not admitting a holomorphic support function, Math. Ann. 201 (1973), pp. 265-268. | MR 330513 | Zbl 0248.32013

[7] E.E. Levi, Sulle ipersurperfici dello spazio a 4 dimensioni che possono essere frontiera del campo di esistenza di una funzione analitica di due variabili complesse, Ann. Mat. Pura Appl., 18, s. III (1911), pp. 69-79. | JFM 42.0449.02

[8] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math., 74 (1956), pp. 514-522. | MR 81952 | Zbl 0074.06204

[9] C. Rea, Extension holomorphe bilatérale des fonctions de Cauchy-Riemann données sur une hypersurface différentiable de C2, C. R. Acad. Sc. Paris, Sér. A, 294, (1982), pp. 577-579. | MR 663083 | Zbl 0496.32013

[10] C. Rea, The Cauchy problem for the ∂ operator, Boll. UMI (6), 1-A (1982), pp. 443-449. | Zbl 0525.32018

[11] C. Rea, Prolongement holomorphe des fonctions CR, conditions suffisantes, C. R. Acad. Sc. Paris, 297 (1983), pp. 163-166. | MR 725396 | Zbl 0568.32011

[12] L.I. Ronkin, Introduction to the theory of entire functions of several variables, Tr. of Math. Monographs, 44, A.M.S. (1974). | MR 346175 | Zbl 0286.32004

[13] B. Stensønes-Henriksen, Ph. D. Thesis, Princeton University.

[14] A. Bogges - J. Pitts, CR extension near a point of higher type, Duke Math. J., 52 (1985), pp. 67-102. | MR 791293 | Zbl 0573.32019